MathSciNet Relay Station
MathSciNet bibliographic data
MR2678860 11G20 (11K99)
Bucur, Alina; David, Chantal; Feigon, Brooke; Lalín, Matilde Fluctuations in the number of points on smooth plane curves over finite fields. J. Number Theory 130 (2010), no. 11, 2528–2541.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement